# SDR FDKA200703104

- Difficulty date: March 9, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N801LR
- Make and model: Dhav DHC8102
- Aircraft serial: 047
- Aircraft time: 35,075 hours, 45,011 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Flap System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6165 PWM-JFK (0917 PHX LCL) FLAP DRIVE CAUTION MESSAGE.  MX TROUBLESHOT SYSTEM AND OPS CHECKED GOOD.
